# SDR SIMA20141106003

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 27,888 hours, 24,981 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND BRAKE ON INDICATOR LIGHT INOPERATIVE IAW PS 1 INSPECTION.  R & R BRAKE ON INDICATOR LIGHT LAMP IAW AMM 20-13-04-04.  OPERATIONS CHECKED GOOD.
